# SDR CA130819010

- Difficulty date: July 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) IT WAS REPORTED THAT THERE WAS AN OIL PRESSURE LOSS DURING TAKEOFF. THE ENGINE WAS IMMEDIATELY SHUTDOWN BY THE PILOT AND THE ACFT RETURNED BACK TO POINT OF DEPARTURE.  INVESTIGATION SHOWED EVIDENCE OF AN EXTERNAL OIL LEAK.  OIL LEVEL WAS CHECKED AND FOUND NO OIL IN THE TANK.  THE REMOVAL OF THE ALTERNATOR SHOWED A SHEARED OFF ALTERNATOR DRIVE SHAFT AND THE MOUNTING PAD CARBON SEAL WAS DAMAGED BY THE BROKEN DRIVE SHAFT.  THE ENGINE WAS REMOVED AND RETURNED FOR REPAIR.
